Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 30, 2008, 12:26 AM CST for 46 counties in Texas. It took effect at Nov 30, 2008, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2008, 12:26 AM CST (06:26 UTC)
- In effect from
- Nov 30, 2008, 8:00 AM CST
- Expired
- Nov 30, 2008, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 300626 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1226 AM CST SUN NOV 30 2008 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY... .A STRONG LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY AND MIDWEST STATES WILL RESULT IN A VERY TIGHT NORTHWESTERLY PRESSURE GRADIENT OVER NORTH TEXAS TODAY. THE RESULT WILL BE VERY STRONG AND GUSTY NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS APPROACHING 40 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301600- /O.NEW.KFWD.WI.Y.0028.081130T1600Z-081201T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1226 AM CST SUN NOV 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY FOR ALL OF NORTH TEXAS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. WINDS WILL BECOME NORTHWEST AT 20 TO 30 MPH...WITH GUSTS TO...OR IN EXCESS OF 40 MPH BY MIDDAY OR EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS THIS STRONG AND GUSTY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD TRY TO AVOID VENTURING ONTO OPEN WATERS OF AREA LAKES. RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
3 follow-up statements
000 WWUS74 KFWD 301050 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CST SUN NOV 30 2008 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY... .A STRONG LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY AND MIDWEST STATES WILL RESULT IN A VERY TIGHT NORTHWESTERLY PRESSURE GRADIENT OVER NORTH TEXAS TODAY. THE RESULT WILL BE VERY STRONG AND GUSTY NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS APPROACHING 40 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301700- /O.EXT.KFWD.WI.Y.0028.081130T1400Z-081201T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 450 AM CST SUN NOV 30 2008 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 30 MPH...WITH GUSTS TO...OR IN EXCESS OF 40 MPH BY LATE MORNING AND LASTING THROUGH THE AFTERNOON HOURS. WINDS SHOULD GRADUALLY SUBSIDE TO BETWEEN 10 AND 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH BY DUSK OR 6 PM. A WIND ADVISORY MEANS THAT WINDS THIS STRONG AND GUSTY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD TRY TO AVOID VENTURING ONTO OPEN WATERS OF AREA LAKES. RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
000 WWUS74 KFWD 301656 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1056 AM CST SUN NOV 30 2008 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY... .A STRONG LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY AND MIDWEST STATES HAS RESULTED IN A VERY TIGHT PRESSURE GRADIENT OVER NORTH TEXAS TODAY. AS A RESULT...VERY STRONG AND GUSTY NORTHWEST WINDS BETWEEN 25 AND 35 MPH WILL CONTINUE THROUGH NIGHTFALL. SOME GUSTS THIS AFTERNOON WILL APPROACH 40 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010000- /O.CON.KFWD.WI.Y.0028.000000T0000Z-081201T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1056 AM CST SUN NOV 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS OF 25 AND 35 MPH...WITH GUSTS TO OR IN EXCESS OF 40 MPH...WILL PERSIST THROUGH THE AFTERNOON HOURS. WINDS SHOULD GRADUALLY SUBSIDE BY DUSK. A WIND ADVISORY MEANS THAT WINDS THIS STRONG AND GUSTY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD TRY TO AVOID VENTURING ONTO OPEN WATERS OF AREA LAKES. RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 25
000 WWUS74 KFWD 302355 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CST SUN NOV 30 2008 ...WIND ADVISORY FOR NORTH TEXAS WILL EXPIRED AT 600 PM CST... .SURFACE WINDS ARE WEAKENING ACROSS ALL OF NORTH TEXAS AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010100- /O.EXP.KFWD.WI.Y.0028.000000T0000Z-081201T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 555 PM CST SUN NOV 30 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. SURFACE WINDS ARE WEAKENING ACROSS ALL OF NORTH TEXAS AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM. NORTHWEST WINDS WILL REMAIN IN THE 10 TO 20 MPH RANGE WITH AN OCCASIONAL GUST TO 25 MPH THIS EVENING. LATER...SPEEDS WILL DROP OFF TO 10 TO 15 MPH AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:15 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Nov 29, 11:15 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1115 PM CST SAT NOV 29 2008 .AVIATION... VFR THROUGH SUNDAY AFTERNOON. A WEST/SOUTHWEST WIND WILL PREVAIL THROUGH ABOUT 08Z (09Z IN WACO) UNTIL A COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS WILL INCREASE SLIGHTLY BEHIND THE FRONT TONIGHT. HOWEVER...WIND SPEEDS SHOULD INCREASE SIGNIFICANTLY BY MID TO LATE MORNING SUNDAY WHEN VIGOROUS BOUNDARY LAYER MIXING BECOMES ESTABLISHED. SUSTAINED SPEEDS WILL RANGE FROM 20 AND 23 KNOTS WITH SOME GUSTS AROUND 32 KNOTS. WIND SPEEDS SHOULD SLOWLY DECREASE SUNDAY EVENING ONCE THE BOUNDARY LAYER DECOUPLES AND THE SURFACE PRESSURE GRADIENT BEGINS TO WEAKEN. POCKETS OF MID LEVEL MOISTURE ASSOCIATED WITH SHORT WAVE ENERGY WILL BRING SCATTERED TO OCCASIONALLY BROKEN MID LEVEL CLOUDS THROUGH SUNDAY. .79... && .UPDATE... 920 PM WE/VE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR SUNDAY...NOON TO 600 PM GENERALLY WEST OF A SHERMAN TO KAUFMAN TO HEARNE LINE. SURFACE HUMIDITY WILL DROP TO 30 PERCENT OR LESS BY NOONTIME IN THE WARNING AREA. 850 WINDS ARE PROGGED UP TO 50 KNOTS DURING THE DAY. VERTICAL MIXING AND A VERY STRONG PRESSURE GRADIENT WILL ALLOW FOR NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS OF 35 OR 40 MPH. FINE FUELS WILL DRY RAPID LATE MORNING THROUGH MIDDAY AND ANY GRASS FIRE THAT STARTS WILL SPREAD QUICKLY AND OUT OF CONTROL. 75 && .AVIATION... A FEW SPRINKLES ASSOCIATED WITH A PASSING SHORTWAVE WILL TEMPORARILY AFFECT WACO THROUGH 01Z. THE METROPLEX TAF SITES WILL BE RAIN FREE THROUGH SUNDAY AFTERNOON. VFR THROUGH SUNDAY AFTERNOON WITH A PREVAILING NORTHWEST WIND. THE ONLY AVIATION WEATHER CONCERN WILL BE INCREASING WIND SPEEDS SUNDAY WITH THE PASSAGE OF ANOTHER COLD FRONT. THE FRONT SHOULD MOVE ACROSS THE METROPLEX TAF SITES BETWEEN 15 AND 16Z AND WACO BY 17Z. WIND SPEEDS SHOULD INCREASE QUICKLY BEHIND THE FRONT WITH SUSTAINED SPEEDS BETWEEN 20 AND 23 KNOTS AND SOME GUSTS AROUND 32 KNOTS. POCKETS OF MID LEVEL MOISTURE ASSOCIATED WITH SHORT WAVE ENERGY WILL BRING SCATTERED TO OCCASIONALLY BROKEN MID LEVEL CLOUDS THROUGH SUNDAY. .79... && .PREV DISCUSSION... /ISSUED 525 PM CST SAT NOV 29 2008/ 358 PM THERE WILL BE A SLIGHT CHANCE OF SHOWERS OR SPRINKLES THROUGH THIS EVENING SOUTHEAST OF A GAINESVILLE TO CISCO LINE. WE WILL SEE LOW CHANCES OF RAIN ACROSS THE NORTHEAST SUNDAY AND THE EXTREME EAST ON WEDNESDAY...OTHERWISE...EXPECT DRY WEATHER FOR THE REST OF THE WEEK. WE WILL SEE GUSTY NORTHWESTERLY WINDS ON SUNDAY. THE COMBINATION OF THE GUSTY WINDS...AND LOW RELATIVE HUMIDITIES...WILL RESULT IN AN INCREASED FIRE DANGER ACROSS THE WESTERN AND CENTRAL ZONES. WINDS WILL BECOME SOUTHERLY AGAIN MONDAY NIGHT AND INCREASE IN SPEED BY TUESDAY MORNING AS A LEE SIDE TROUGH DEEPENS. ANOTHER FRONT WILL MOVE THROUGH NORTH TEXAS LATE TUESDAY NIGHT/WEDNESDAY MORNING...AND WE WILL SEE GUSTY NORTHWESTERLY WINDS BEHIND THIS FRONT. WE WILL SEE AN INCREASED FIRE DANGER BOTH TUESDAY AND WEDNESDAY. AFTER A MUCH COOLER THAN NORMAL WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...TEMPERATURES WILL MODERATE FRIDAY INTO THE WEEKEND. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 39 61 37 61 42 / 10 5 5 0 0 WACO, TX 41 64 35 65 45 / 20 0 0 0 0 PARIS, TX 36 52 32 52 37 / 20 20 10 5 0 DENTON, TX 36 58 35 60 39 / 10 5 5 0 0 MCKINNEY, TX 37 57 35 57 38 / 10 10 5 0 0 DALLAS, TX 40 60 37 61 42 / 10 5 5 0 0 TERRELL, TX 41 61 36 58 39 / 20 10 5 0 0 CORSICANA, TX 39 62 37 62 40 / 20 5 5 0 0 TEMPLE, TX 43 63 36 66 42 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 6 PM CST SUNDAY FOR TXZ091>093- 100>104-115>121-129>134-141>146-156>161-174-175. && 79/75
Hazardous weather outlook, Nov 29, 9:33 PM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 933 PM CST SAT NOV 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 933 PM CST SAT NOV 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A RED FLAG WARNING IS IN EFFECT SUNDAY FROM NOON UNTIL 6 PM ALONG AND WEST OF A SHERMAN...TERRELL...CORSICANA...TO FRANKLIN LINE. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...COMBINED WITH AFTERNOON RELATIVE HUMIDITIES AT OR BELOW 30 PERCENT...WILL CREATE A SIGNIFICANT RISK OF WILDFIRES. AN ELEVATED FIRE RISK MAY RETURN TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 9:26 PM CST | Red Flag Warning | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 29 more | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.